# SDR 98ZZZX2031

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N557DC
- Make and model: Hughes 269C
- Aircraft serial: S1630
- Engine: Lyc HIO360D1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 75838
- Condition: Defective
- Location: Nr 3-4 Exhaust
- Part time: 108 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING PRE-TAKEOFF RUNUP, ENGINE STARTED VIBRATING AT MID-RPM RANGE AND WOULD NOT ACCELERATE.  FOUND NR 3 AND NR 4 EXHAUST VALVES STICKING.  REAMED GUIDES TO PROPER DIMENSION.  ENGINE HAS 107.6 HOURS SINCE FACTORY OVERHAUL.  THIS OPERATOR HAS HAD NUMEROUS LOW TIME ENGINES WITH THIS PROBLEM.  AIRCRAFT HAVE DASH 10 FUEL INJECTORS AND RUN ON 15W50 OIL AND ALSO RECEIVE PROPER COOL DOWN.
